# SDR CA080407005

- Difficulty date: April 3, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 32,705 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A20
- Condition: Stopped
- Part time: 11,786 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL TAKEOFF, THE CREW WENT THROUGH POWER 1, FLAPS UP AND POWER 2 AND AFTER SETTING POWER 2 PRIOR TO CLIMB CHECKS, THE CREW HEARD A LOUD POP AND SCRAPPING NOISE FROM THE NUMBER ONE ENGINE.  THE FLIGHT CREW OBSERVED THAT THE NUMBER ONE PROPELLER WAS STOPPED AND ALL ENGINE GAUGES WERE AT ZERO.  EMERGENCY CHECKLIST WAS FOLLOWED AND THE AIRCRAFT LANDED SAFELY WITH ONE ENGINE RUNNING.  ENGINE TO BE REMOVED FOR EVALUATION BY REPAIR FACILITY.
